Alert archive / Pennsylvania / Flash Flood Warnings in 2013
Flash Flood Warning 20, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this flash flood warning at Jul 10, 2013, 9:05 AM EDT for Westmoreland County, Pennsylvania. It was in force for 115 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 10, 2013, 9:05 AM EDT (13:05 UTC)
- Expired
- Jul 10, 2013, 11:00 AM EDT
- In force
- 115 min
- Issued by
- NWS Pittsburgh, PA
- Area
- Storm-based polygon
- Flood severity
- None
County Westmoreland County, PA
The radar
The Pittsburgh radar (KPBZ), 68 km from the middle of the area, began a volume at 13:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 10, 9:07 AM EDT | FLASH FLOOD | 1 E Irwin, PA | LANDSLIDE REPORTED ON TURNER VALLEY ROAD DUE TO FLASH FLOODING |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 1.1 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 434 J/kg
- Mixed-layer CIN
- -47 J/kg
- Mixed-layer LCL
- 811 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 134 m²/s²
- 0-3 km storm-relative helicity
- 255 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 2.9
The text
As transmitted, in the capitals the NWS used until 2016.
299
WGUS51 KPBZ 101305
FFWPBZ
PAC129-101500-
/O.NEW.KPBZ.FF.W.0020.130710T1305Z-130710T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
905 AM EDT WED JUL 10 2013
THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHERN WESTMORELAND COUNTY IN SOUTHWEST PENNSYLVANIA...
* UNTIL 1100 AM EDT
* AT 900 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN FROM A THUNDERSTORM REPORTED OVER THE WARNED AREA.
AN ADDITIONAL ONE HALF TO THREE QUARTERS OF AN INCH OF RAIN IS
EXPECTED OVER THE REGION...WHICH WILL CONTINUE TO CAUSE PONDING OF
WATER ON ROADWAYS...AND ALLOW FOR ALREADY SWOLLEN CREEKS TO RISE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF WILL CAUSE FLOODING OF SMALL STREAMS...LOW LYING
SPOTS ON ROADS...AND POOR DRAINAGE AREAS. MOVE TO HIGHER GROUND NOW.
PLEASE REPORT HIGH WATER BY CALLING...412-262-1988...POSTING TO THE
NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER @NWSPITTSBURGH.
&&
LAT...LON 4020 7911 4034 7978 4044 7970 4053 7970
4055 7977 4060 7976 4067 7969 4063 7958
4056 7956 4054 7946 4049 7946 4045 7939
4048 7937 4046 7930 4041 7927 4041 7916
4037 7912 4042 7903 4039 7897
$$
342 follow-up statements
326
WGUS71 KPBZ 101409
FFSPBZ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1009 AM EDT WED JUL 10 2013
PAC129-101500-
/O.CON.KPBZ.FF.W.0020.000000T0000Z-130710T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WESTMORELAND PA-
1009 AM EDT WED JUL 10 2013
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1100 AM EDT FOR
WESTMORELAND COUNTY...
AT 1004 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE VERY HEAVY RAIN FROM A LINE OF THUNDERSTORMS OVER THE
WARNED AREA. AN ADDITIONAL ONE HALF TO THREE QUARTERS OF INCH OF
RAINFALL IS POSSIBLE OVER THE AREA...CONTINUING THE FLASH FLOOD
THREAT.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO NEW
KENSINGTON AND LEECHBURG
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF WILL CAUSE FLOODING OF SMALL STREAMS...LOW LYING
SPOTS ON ROADS...AND POOR DRAINAGE AREAS.
PLEASE REPORT HIGH WATER BY CALLING...412-262-1988...POSTING TO THE
NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER @NWSPITTSBURGH.
&&
LAT...LON 4020 7911 4034 7978 4044 7970 4053 7970
4055 7977 4060 7976 4067 7969 4063 7958
4056 7956 4054 7946 4049 7946 4045 7939
4048 7937 4046 7930 4041 7927 4041 7916
4037 7912 4042 7903 4039 7897
$$
34983
WGUS71 KPBZ 101459
FFSPBZ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1059 AM EDT WED JUL 10 2013
PAC129-101508-
/O.EXP.KPBZ.FF.W.0020.000000T0000Z-130710T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WESTMORELAND PA-
1059 AM EDT WED JUL 10 2013
...THE FLASH FLOOD WARNING WILL EXPIRE AT 1100 AM EDT FOR
WESTMORELAND COUNTY...
ALTHOUGH THE FLASH FLOOD WARNING HAS BEEN ALLOWED TO
EXPIRE...ADDITIONAL RAINFALL IS EXPECTED THIS AFTERNOON. A FLASH
FLOOD WATCH REMAINS IN EFFECT UNTIL 6AM THURSDAY.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE
INTO AREAS WHERE WATER COVERS THE ROAD. FLOOD WATER IS USUALLY
DEEPER THAN IT APPEARS...AND ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. MAKE THE SMART CHOICE...TURN
AROUND...DONT DROWN.
PLEASE REPORT HIGH WATER BY CALLING...412-262-1988...POSTING TO THE
NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER @NWSPITTSBURGH.
LAT...LON 4020 7911 4034 7978 4044 7970 4053 7970
4055 7977 4060 7976 4067 7969 4063 7958
4056 7956 4054 7946 4049 7946 4045 7939
4048 7937 4046 7930 4041 7927 4041 7916
4037 7912 4042 7903 4039 7897
$$
34What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this flash flood warning went out at Jul 10, 7:09 AM EDT, 1 hour 56 minutes earlier.
Area forecast discussion, Jul 10, 7:09 AM EDT, 1 hour 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
709 AM EDT WED JUL 10 2013
.SYNOPSIS...
PERIODS OF SHOWERS AND THUNDERSTORMS WILL CONTINUE UNTIL A COLD
FRONT CROSSES THE REGION WEDNESDAY NIGHT. BUILDING HIGH PRESSURE
WILL FOLLOW THE FRONT.
&&
.NEAR TERM /THROUGH TONIGHT/...
MADE A FEW MINOR TWEAKS TO MRNG POPS. AN AREA OF SHWRS AND SCT
TSTMS CONTS TO MOVE E ACRS THE AREA THIS MRNG PRODUCING VRY HVY
RAINFALL. EXP WE WL SEE A LULL IN THE ACTIVITY FOR A WHILE LATER
THIS MRNG AS BEST DYNAMICS SHIFT E. THIS AFTN A CDFNT WL BEGIN TO
APRCH FM THE W...WITH ADDNL TSTMS DVLPG. EXP CAPES 2000-3000 J/KG
OVR THE RGN. SHEAR VALUES NOT IMPRESSIVE BUT SOME DRYING IN THE
MID LVLS SHOULD BRING A THREAT FOR DAMAGING WIND GUSTS. LARGE HAIL
WL ALSO BE PSBL. EXP THIS TO CONT INTO THE EVE BEFORE INSTBY GRDLY
DCRS AFT SUNSET.
PWATS WL REMAIN HIGH SO THE THREAT FOR FLASH FLOODING CONTS. NO
CHGS TO FLASH FLOOD WATCH ATTM...PLACEMENT STILL LOOKS GOOD. MAY
BE SOME LOCALIZED FLOODING FURTHER NORTH BUT THREAT NOT SUFFICIENT
ENOUGH TO INCLUDE IN THE WATCH ATTM. PCPN SHOULD DMNSH/MOVE OUT
OF THE RGN LTR TNGT AS THE CDFNT PUSHES THROUGH.
&&
.SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/...
COOLER AND LESS HUMID CONDS WL FOLLOW FROPA AS HIGH PRES BLDS IN.
AN UPR TROF WL MOVE ACRS THE GT LKS THU EVE BUT NO GOOD MOISTURE
TO WORK WITH SO LEFT FCST DRY. EXP SLIGHTLY BLO SEASONAL AVG
TEMPS THRU THE PD.
&&
.LONG TERM /SATURDAY THROUGH TUESDAY/...
HIGH PRES IS EXPD TO BE IN CTRL MUCH OF THE PD. WIDE RANGE OF MDL
SOLUTIONS ERLY NEXT WK IN HANDLING OF AN UPR LOW OVER THE NERN
CONUS. WENT WITH A NAEFS/HPC SOLN WHICH KEEPS MORE UPR LVL RIDGING
ACRS THE RGN. KEPT SLGT CHC POPS ERLY IN THE WK...WITH SLIGHTLY
BETTER CHCS TWD MID WK AS THE HIGH BEGINS TO BREAK DOWN. EXP ABV
SEASONAL AVG TEMPS THRU THE PD.
&&
.AVIATION /11Z WEDNESDAY THROUGH SUNDAY/...
SHWRS AND SCT TSTMS CONT TO MOVE E ACRS THE RGN ERLY THIS MRNG.
EXP MVFR TO OCNL IFR WITH THE PCPN. PCPN SHOULD DCRS LTR THIS
MRNG WITH CONDS GRDLY RETURNING TO VFR THIS AFTN. A CDFNT WL MOVE
EWD THIS AFTN AND EVE WITH TSTMS EXPD. TIMING OF TSTMS STILL IN QN
SO INCLUDED VCTS IN THE TAFS ATTM. EXP PCPN TO TAPER OFF TNGT AS
WNDS SHIFT TO THE NW AFT FROPA. AREAS MVFR/PTCHY IFR BR BEHIND THE
FNT EXPD THU MRNG.
OUTLOOK.../THURSDAY THROUGH SUNDAY/...
GENL VFR CONDS EXPD WITH HIGH PRES IN CTRL.
&&
.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR MDZ001.
OH...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR OHZ039>041-048>050-
057>059-068-069.
PA...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR PAZ020-021-029-031-
073>076.
WV...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR WVZ001>004-012-
021>023-041.
&&
07Hazardous weather outlook, Jul 10, 4:06 AM EDT, 4 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PITTSBURGH PA 406 AM EDT WED JUL 10 2013 MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ020-021-029-031-073>076- WVZ001>004-012-021>023-041-110815- GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON- JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-BEAVER- ALLEGHENY-WASHINGTON-GREENE-WESTMORELAND-WESTMORELAND RIDGES-FAYETTE- FAYETTE RIDGES-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION-MONONGALIA- PRESTON-TUCKER- 406 AM EDT WED JUL 10 2013 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST CENTRAL OHIO...SOUTHWEST PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. IN ADDITION...THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS WITH DAMAGING WIND AND LARGE HAIL THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. PAZ007>009-013>016-022-023-110815- MERCER-VENANGO-FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-ARMSTRONG- INDIANA- 406 AM EDT WED JUL 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST PENNSYLVANIA AND WEST CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS WITH DAMAGING WINDS AND LARGE HAIL THIS AFTERNOON AND EVENING. IN ADDITION...HEAVY RAIN MAY CAUSE LOCALIZED FLOODING MAINLY THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. 07
In the hours before
Local storm report, Jul 10, 8:50 AM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
850 AM EDT WED JUL 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0848 AM FLASH FLOOD MCMURRAY 40.28N 80.09W
07/10/2013 WASHINGTON PA TRAINED SPOTTER
VALLEY BROOK CREEK IS FLOODING VALLEY BROOK ROAD
&&
EVENT NUMBER PBZ1302405
DARNLEYLocal storm report, Jul 10, 8:52 AM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
852 AM EDT WED JUL 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0852 AM FLASH FLOOD CLAIRTON 40.30N 79.89W
07/10/2013 ALLEGHENY PA EMERGENCY MNGR
STATE ST AND ST CLAIR AVE ROADWAY FLOODING
&&
EVENT NUMBER PBZ1302406Special weather statement, Jul 10, 8:52 AM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
852 AM EDT WED JUL 10 2013
OHZ041-PAZ020-WVZ001-101315-
BEAVER PA-COLUMBIANA OH-HANCOCK WV-
852 AM EDT WED JUL 10 2013
...STRONG THUNDERSTORMS WILL AFFECT BEAVER...EAST CENTRAL COLUMBIANA
AND EXTREME NORTHEASTERN HANCOCK COUNTIES...
AT 849 AM EDT...STRONG THUNDERSTORMS WERE ALONG A LINE FROM 4 MILES
NORTHWEST OF BLACKHAWK TO 4 MILES NORTHEAST OF BEAVER CREEK STATE
PARK TO 3 MILES NORTH OF BEAVER CREEK STATE PARK...MOVING SOUTHEAST
AT 40 MPH.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE STORMS. HEAVY RAIN WILL
POND WATER ON ROADS AND QUICKLY FILL DITCHES AND SMALL STREAMS.
LOCATIONS IMPACTED INCLUDE...
EAST PALESTINE... BEAVER CREEK STATE PARK...
DARLINGTON... BLACKHAWK... BEAVER FALLS...
BEAVER... SHIPPINGPORT...
PLEASE REPORT SIGNIFICANT WEATHER BY CALLING...412-262-1988...POSTING
TO THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER
@NWSPITTSBURGH.
LAT...LON 4077 8025 4064 8026 4056 8044 4075 8071
4083 8067 4084 8058
KRAMARLocal storm report, Jul 10, 9:00 AM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
900 AM EDT WED JUL 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM FLASH FLOOD HARSHAVILLE 40.55N 80.42W
07/10/2013 BEAVER PA EMERGENCY MNGR
RT 30 FLOODED AND CLOSED IN HANOVER AND INDEPENDENCE
TOWNSHIPS
&&
EVENT NUMBER PBZ1302407Local storm report, Jul 10, 9:01 AM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
901 AM EDT WED JUL 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0859 AM FLOOD 1 S JEANNETTE 40.31N 79.61W
07/10/2013 WESTMORELAND PA TRAINED SPOTTER
MILLERDALE RD HAS 2 INCHES OF WATER ON ROADWAY
&&
EVENT NUMBER PBZ1302408
DARNLEYLocal storm report, Jul 10, 9:04 AM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
904 AM EDT WED JUL 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0904 AM FLASH FLOOD TARENTUM 40.61N 79.76W
07/10/2013 ALLEGHENY PA EMERGENCY MNGR
ROADWAY FLOODED MILLERSTOWN RD
&&
EVENT NUMBER PBZ1302409The office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 9, 8:08 PM EDT | Special Weather Statement | PBZ | Allegheny | 37 min |
| Jul 9, 8:40 PM EDT | Special Weather Statement | PBZ | Butler | 50 min |
| Jul 10, 5:44 AM EDT | Flash Flood Warning | PBZ | Allegheny | 3 hr |
| Jul 10, 6:49 AM EDT | Flash Flood Warning | PBZ | Allegheny, Beaver, Washington | 7 hr |
| Jul 10, 6:59 AM EDT | Special Weather Statement | PBZ | Clarion, Mercer | 91 min |
| Jul 10, 8:28 AM EDT | Special Weather Statement | PBZ | Beaver | 32 min |
| Jul 10, 8:38 AM EDT | Flash Flood Warning | PBZ | Washington | 6 hr |
| Jul 10, 8:43 AM EDT | Flash Flood Warning | PBZ | Fayette, Westmoreland | 3 hr |
| Jul 10, 8:52 AM EDT | Special Weather Statement | PBZ | Beaver | 23 min |
| Jul 10, 9:05 AM EDT | Severe Thunderstorm Warning | PBZ | Beaver | 40 min |
| Jul 10, 10:57 AM EDT | Severe Thunderstorm Warning | PBZ | Fayette, Westmoreland | 48 min |
| Jul 10, 2:45 PM EDT | Special Weather Statement | PBZ | Mercer | 30 min |
| Jul 10, 2:51 PM EDT | Severe Thunderstorm Warning | PBZ | Mercer | 24 min |
| Jul 10, 3:10 PM EDT | Severe Thunderstorm Warning | PBZ | Mercer, Venango | 50 min |
| Jul 10, 3:29 PM EDT | Flash Flood Warning | PBZ | Mercer | 4 hr |
| Jul 10, 3:37 PM EDT | Severe Thunderstorm Warning | PBZ | Mercer, Venango | 38 min |
| Jul 10, 3:49 PM EDT | Severe Thunderstorm Warning | PBZ | Mercer | 41 min |
| Jul 10, 4:01 PM EDT | Flash Flood Warning | PBZ | Venango | 4 hr |
| Jul 10, 4:03 PM EDT | Severe Thunderstorm Warning | PBZ | Lawrence | 42 min |
| Jul 10, 4:07 PM EDT | Flash Flood Warning | PBZ | Allegheny | 6 hr |
| Jul 10, 4:11 PM EDT | Severe Thunderstorm Warning | PBZ | Clarion, Forest, Venango | 49 min |
| Jul 10, 4:13 PM EDT | Severe Thunderstorm Warning | PBZ | Lawrence | 47 min |
| Jul 10, 4:18 PM EDT | Flash Flood Warning | PBZ | Lawrence | 6 hr |
| Jul 10, 4:28 PM EDT | Tornado Warning | PBZ | Lawrence | 32 min |
| Jul 10, 4:35 PM EDT | Severe Thunderstorm Warning | PBZ | Armstrong, Butler, Clarion | 40 min |
| Jul 10, 4:45 PM EDT | Tornado Warning | PBZ | Butler, Lawrence | 30 min |
| Jul 10, 4:50 PM EDT | Severe Thunderstorm Warning | PBZ | Butler | 40 min |
| Jul 10, 4:52 PM EDT | Flash Flood Warning | PBZ | Butler | 5 hr |
| Jul 10, 5:16 PM EDT | Severe Thunderstorm Warning | PBZ | Armstrong, Butler, Clarion, Venango | 44 min |
| Jul 10, 5:22 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Beaver, Butler, Lawrence, Washington | 38 min |
| Jul 10, 5:25 PM EDT | Flash Flood Warning | PBZ | Beaver | 4 hr |
| Jul 10, 5:30 PM EDT | Severe Thunderstorm Warning | PBZ | Armstrong, Butler, Clarion | 45 min |
| Jul 10, 5:34 PM EDT | Severe Thunderstorm Warning | PBZ | Butler | 26 min |
| Jul 10, 5:37 PM EDT | Flash Flood Warning | PBZ | Clarion | 4 hr |
| Jul 10, 5:42 PM EDT | Tornado Warning | PBZ | Allegheny, Beaver, Washington | 18 min |
| Jul 10, 5:48 PM EDT | Severe Thunderstorm Warning | PBZ | Greene, Washington | 42 min |
| Jul 10, 5:52 PM EDT | Severe Thunderstorm Warning | PBZ | Armstrong, Clarion, Jefferson | 38 min |
| Jul 10, 5:58 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Armstrong, Beaver, Butler, Fayette, Lawrence and 2 more | 47 min |
| Jul 10, 6:01 PM EDT | Flash Flood Warning | PBZ | Washington | 4 hr |
| Jul 10, 6:19 PM EDT | Flash Flood Warning | PBZ | Armstrong, Jefferson | 4 hr |
| Jul 10, 6:26 PM EDT | Severe Thunderstorm Warning | PBZ | Indiana, Jefferson | 49 min |
| Jul 10, 6:28 PM EDT | Flash Flood Warning | PBZ | Indiana | 4 hr |
| Jul 10, 6:28 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Fayette, Greene, Washington, Westmoreland | 47 min |
| Jul 10, 6:29 PM EDT | Special Weather Statement | PBZ | Greene | 46 min |
| Jul 10, 6:33 PM EDT | Flash Flood Warning | PBZ | Fayette, Westmoreland | 3 hr |
| Jul 10, 6:47 PM EDT | Severe Thunderstorm Warning | PBZ | Fayette, Greene | 43 min |
| Jul 10, 6:56 PM EDT | Severe Thunderstorm Warning | PBZ | Fayette, Indiana, Westmoreland | 49 min |
| Jul 10, 7:17 PM EDT | Severe Thunderstorm Warning | PBZ | Fayette, Greene, Washington, Westmoreland | 28 min |
| Jul 10, 7:28 PM EDT | Severe Thunderstorm Warning | PBZ | Fayette, Greene | 47 min |
Nearby
Flash Flood Warnings in Pennsylvania, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.